# SDR SWIA972052

- Difficulty date: October 19, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 25,831 hours, 26,608 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT INBOARD PAIR WILL NOT RESET.  REMOVED AND REPLACED FCU IAW MM 27-50-06.  S/N:  0013, S/N OFF:  0178.
